Euclidean null controllability of nonlinear infinite delay systems with time varying multiple delays in control and implicit derivative
AbstractSufficient conditions for the Euclidean null controllability of non-linear delay systems with time varying multiple delays in the control and implicit derivative are derived. If the uncontrolled system is uniformly asymptotically stable and if the control system is controllable, then the non-linear infinite delay system is Euclidean null controllable.
Journal of Applied Sciences and Environmental Management Vol. 9(3) 2005: 71-76